MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number SC9045
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The incident involved a 9" ext set w/0.2 micron filter, clamp, rotating luer.The reporter stated that the customer had a tube/set that broke while using with a patient.The set-up included a 100ml bag of normal saline spiked with a meter tubing, which is then attached to filter.The medication involved was actemra.The tubing/set-up was not replaced, the leakage was noticed at the end of the treatment.The patient had fallen asleep and did not feel she was getting wet.The reporter could not tell how much of the treatment the patient had received; they sent the patient home with a sample pen of actemra to use if she noticed she did not have the normal relief after treatment.No medical intervention was required at that point.There was no harm associated with the event.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
A used sc9045 extension set was returned with tubing confirmed to be separated from the filter bond interface.The bond was inspected and found to have insufficient solvent applied at the bond interface.The probable cause of the bond separation is typical of insufficient solvent coverage during manual bond assembly in ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9" EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18048181
Report Number9617594-2023-00907
Device Sequence Number18206338
Product Code FMG
UDI-Device Identifier00887709040625
UDI-Public(01)00887709040625(17)280701(10)13716157
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9045
Device Lot Number13716157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTEMRA, MFR UNK.; NORMAL SALINE, MFR UNK.
Patient SexUnknown